# SDR MASA200600780

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,444 hours, 23,725 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6472 PHX - FLAP INDICATION WOULD NOT INDICATE ZERO WHEN SELECTED.  MX OP'S CHECKED THE FLAPS SYSTEM.  OP'S CHECK GOOD.  NO FAULTS NOTED.
